# SDR VTZA96449

- Difficulty date: December 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41015
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: De-Ice Boot
- Part number: 29S7D524501
- Condition: Blown
- Location: Lt Wing
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: D

## Discrepancy

FLT 6501 - IAD-JFK - DURING TAXI, RETURNED TO GATE DUE TO CCT-1 FAULT ON AUTO AND MANUAL MODES.  MAINTENANCE INSPECTION AND FOUND LEFT INBOARD DE-ICE BOOT BLOWN.  MAINTENANCE REMOVED AND REPLACED DE-ICE BOOT, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
